# SDR FDEA202206271578

- Difficulty date: June 27, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N140FE
- Make and model: Boeing 767-300
- Aircraft serial: 43541
- Aircraft time: 10,302 hours, 4,709 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T3100108G
- Part serial: 000231
- Condition: Delaminated
- Location: Zone 600
- Part time: 10,302 hours, 4,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBOARD FLAP L.E. NEAR TO IB EDGE - PREVIOUSLY REPAIR DELAMINATED. R.H. WING OUTBOARD FLAP L.E. NEAR TO INBD EDGE, OUTER SKIN WAS REPAIRED I.A.W. B767   S.R.M. 57-53-01-2R PAGE 1-5 FIG 201 SHEET 1, 3, 5 AND S.R.M. 51-70-17-0G FIG 10 SHEET 1   PARA. 4.A., PAGE 24, 25, 36, 48  REV. 82  12-15-21
